{"product_id":"gaviscon-double-action-liquid-sachet-10ml-x-5","title":"Gaviscon Double Action Liquid Sachet 10ml x 5","description":"Gaviscon Double Action Liquid provides powerful, fast effective relief from heartburn and indigestion. \n\nBrings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. \n\nLasts up to 4 hours \n\nCombining two antacids, calcium carbonate and sodium bicarbonate, that helps to neutralise excess stomach acid to relieve pain and discomfort. \n\nSafe to use in pregnancy \n\nDo not take if you are allergic to any of the ingredients. \n\nNot suitable for children un","brand":"Jaya Grocer | Food Bayana","offers":[{"title":"1 UNIT","offer_id":45666822652066,"sku":"141837-U","price":27.5,"currency_code":"MYR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0431\/6200\/9762\/files\/141837-U-1-1.jpg?v=1757690534","url":"https:\/\/jgfb.jayagrocer.com\/products\/gaviscon-double-action-liquid-sachet-10ml-x-5","provider":"Jaya Grocer | Food Bayana","version":"1.0","type":"link"}